Skip to Accessibility Tools Skip to Content Skip to Footer

What benefits come from Daliresp 500 MCG?

If you’ve tried this or take it, what benefits have you experienced? My doctor gave me this to try. She recommended taking half (250 mg) of the pill for a few days because people experienced a lot of diarrhea. I didn’t get diarrhea but I had trembles and insomnia, so I took one whole pill. I swear, I felt strange. I had depression, tremors, insomnia and incoherent thoughts. I will continue this medication until I can determine if there’s a change in my breathing.


Community Answers
  • Janet Plank moderator
    2 years ago

    You can also discuss with your pharmacist. Everything that you have mentioned are side effects.
    I was put on Daliresp when it first came out. I was actually the first person in my area to be on it, so my pharmacist was checking in on me, as was the doc. I kept telling them that I must be the local guinea pig. lol
    I stayed on it for 4 months, and stopped it when I got pneumonia. Did it help? Because I stopped it, we aren’t sure, but I did lose weight.
    There were quite a few people that I had talked with on Facebook about Daliresp. Some had good reports and some not.
    Are you billed if you talk to your doctor’s nurse? If not, I would contact her/him. If so, do call your pharmacist, a month can be a long time.
    I hope you have a breathe-easy day!
    Janet (site moderator)

  • Leon Lebowitz, BA, RRT moderator
    2 years ago

    Hi Edi and thanks for sharing your (new) experiences using Daliresp. Hopefully, others in our community will be forthcoming with their personal experiences as well. I thought you might be interested in looking over this published material from our website that speaks to this particular medication: https://copd.net/treatment/medication-overview/medications/daliresp/.
    Warmly,
    Leon (site moderator)

  • Jenn Patel
    2 years ago

    Hi Edi!

    Thanks for your post. While you may hear back from community members with their personal experience on this, I thought I would respond as well, just to ask if you’ve gotten a chance to speak with your doctor about this experience? We always encourage anyone experiencing new or worsening symptoms or side effects to speak to their doctor (if you haven’t already) just to rule out any other possibilities, as well as to give him/her updates. Please do keep us posted on how you’re doing – we’ll be thinking of you as you go through this!

    – Jenn (COPD.net Team)

  • Edi Mesa author
    2 years ago

    I have not, they require an amount and the next one available is a month from now 🙁

  • Share Your Answer

    Poll